# SDR UALA2011091304955

- Difficulty date: September 12, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 79,178 hours, 12,693 cycles
- Engine: Pwa PW4060
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Faulty
- Location: Rudder Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO RUDDER TRIM INDICATION OR MOVEMENT WITH RUDDER TRIM KNOB ELECTR.  CONNECTOR REMOVED & RECONNECTED RUDDER TRIM ACTUATOR TEST PERFORMED PER AMM.  SYS OPS NORMAL.
